Hair loss with Tarceva

16 Posts | Page(s): Prev 1 2 

RE: Hair loss with Tarceva

by sharonEllison78 on Mon Jul 03, 2017 12:18 AM

Quote | Reply

This just proves there is hope for all of us...Never ever giveup...God Bless all

RE: Hair loss with Tarceva

by Brendlegirl on Tue Jul 04, 2017 11:47 AM

Quote | Reply
Hey Sharon. I found a mascara at Sephora that comes off easily with just a wet wash cloth. blinc is the name. Hope that helps!

RE: Hair loss with Tarceva

by Brendlegirl on Tue Jul 04, 2017 12:00 PM

Quote | Reply
How wonderful for you both!!!!

RE: Hair loss with Tarceva

by GreZzlys on Tue Sep 24, 2019 08:53 PM

Quote | Reply

On ??? 07, 2017 4:01 Brendlegirl wrote:

I have been on Tarceva for 4 months. My hair is thinning rapidly. Is my hair going to grow back or should I invest in a wig?

Perhaps you have some kind of infection or you were unaccustomed to the climate. A wig is not a solution, and you don’t need to buy it. It is most important to start healing faster and not wait until your hair is completely gone, as my friend did and he had to take a chance and do a transplant hair. In the end, everything turned out fine and there were no problems. By the way, you can also try transplantation, but for starters read the information herehttps://thehairlossadvisor.com

RE: Hair loss with Tarceva

by GreZzlys on Tue Sep 24, 2019 08:54 PM

Quote | Reply

On ??? 07, 2017 4:01 Brendlegirl wrote:

I have been on Tarceva for 4 months. My hair is thinning rapidly. Is my hair going to grow back or should I invest in a wig?

Perhaps you have some kind of infection or you were unaccustomed to the climate. A wig is not a solution, and you don’t need to buy it. It is most important to start healing faster and not wait until your hair is completely gone, as my friend did and he had to take a chance and do a transplant hair. In the end, everything turned out fine and there were no problems. By the way, you can also try transplantation, but for starters read the information here https://thehairlossadvisor.com

RE: Hair loss with Tarceva

by sharonEllison78 on Tue Sep 24, 2019 09:15 PM

Quote | Reply

I have been on Tarceva for 2.5 years, yes my hair has thinned, but I still have hair :). I did purchase a wig, but find it gets skalp itchy, and to honest is annoying although very pretty...Just be happy to be alive, and enjoy alll thse beautiful things you like to do, make special memories  for your Family  :)

16 Posts | Page(s): Prev 1 2 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.